# SDR AU980091

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 520010789
- Condition: Corroded
- Location: Hyd Main
- Component: Cessna, 402C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR RETRACTION SYSTEM HYDRAULIC PIPE LOCATED IN AREA BELOW THE RH FLOOR CONTAINED PITTING CORROSION. SUSPECT DUETO CONTACT WITH DUCTING INSULATION.
